# SDR HNAA0800006

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 39,094 hours, 42,867 cycles
- Engine: Pwa PW120A
- Engine time: 46,946 hours, 52,666 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3014397
- Condition: Cut
- Location: Nr 2 Engine
- Part time: 46,946 hours, 52,666 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ONE ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED AT 80% TI 90% AND EXTINGUISHED AFTER REDUCING POWER.  INSPECTED NR 2 ENGINE AND SERVICED WITH THREE QUARTS OF OIL.  GROUND RAN AIRCRAFT, NO LEAKS NOTED.  FOLLOWED UP NR 2 ENGINE OIL CONSUMPTION HIGHER THAN NORMAL.  FOUND NR 2 STARTER GENERATOR GARLOCK SEAL LEAKING, REPLACED GARLOCK SEAL, LEAK CHECK GOOD.
